Access count of this item: 58

Files in This Item:
File Description SizeFormat 
1708-04.pdf277.11 kBAdobe PDFView/Open
Title: A decomposition theorem in $K_{ex}$ (Model Theory and It's Application to Algebra)
Authors: Itai, Masanori
Author's alias: 板井, 昌典
Issue Date: Aug-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1708
Start page: 26
End page: 28
Appears in Collections:Model Theory and It's Application to Algebra

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.